| Model Number |
3166 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Visual confirmation revealed the left supra-orbital lead migrated.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was repositioned to address the issue.Effective therapy was restored post operatively.
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.